Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 91, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 2, 2008, 7:31 AM EDT for Williams County, Ohio. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2008, 7:31 AM EDT (11:31 UTC)
- Expired
- Apr 3, 2008, 10:30 AM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 021132 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 731 AM EDT WED APR 02 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .RECENT HEAVY RAINS HAVE LED TO FLOODING CONDITIONS ALONG THE SAINT JOOSEPH RIVER BELOW NEWVILLE. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. OHC171-031131- /O.NEW.KIWX.FL.W.0091.080402T1131Z-080405T0200Z/ /MONO1.1.ER.080401T1224Z.080402T1800Z.080404T0200Z.NO/ 731 AM EDT WED APR 02 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM TUESDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE YESTERDAY MORNING AND CREST NEAR 12.6 FEET AROUND 2 PM WEDNESDAY APRIL 2 AND FALL BELOW FLOOD STAGE AROUND 10 PM THURSDAY APRIL 3. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$
4 follow-up statements
000 WGUS83 KIWX 021136 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 736 AM EDT WED APR 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .HEAVY RAINS FROM EARLIER THIS WEEK HAS LED TO FLOODING CONDITIONS ALONG THE SAINT JOSEPH RIVER BELOW MONTPELIER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. OHC171-031136- /O.CON.KIWX.FL.W.0091.000000T0000Z-080405T0200Z/ /MONO1.1.ER.080401T1224Z.080402T1800Z.080404T0200Z.NO/ 736 AM EDT WED APR 02 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM TUESDAY THE STAGE WAS 12.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE YESTERDAY MORNING AND CREST NEAR 12.6 FEET AROUND 2 PM WEDNESDAY APRIL 2 AND FALL BELOW FLOOD STAGE AROUND 10 PM THURSDAY APRIL 3. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$
000 WGUS43 KIWX 021458 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT WED APR 02 2008 ...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MODERATE FOR THE FOLLOWING RIVERS IN OHIO SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .HEAVY RAINFALL FROM EARLIER THIS WEEK HAS LED TO MINOR FLOODING...AND AN ADDITIONAL RISE TO MODERATE FLOODING IS POSSIBLE LATER THIS WEEK. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. OHC171-031458- /O.EXT.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/ /MONO1.2.ER.080401T1224Z.080403T0600Z.080404T2000Z.NO/ 1058 AM EDT WED APR 02 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM WEDNESDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.0 FEET AROUND 2 AM THURSDAY APRIL 3 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY APRIL 4. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$
000 WGUS83 KIWX 021519 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1119 AM EDT WED APR 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .HEAVY RAINFALL FROM EARLIER THIS WEEK HAS LED TO MINOR FLOODING...AND AN ADDITIONAL RISE TO MODERATE FLOODING IS POSSIBLE LATER THIS WEEK. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY. OHC171-031519- /O.CON.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/ /MONO1.2.ER.080401T1224Z.080403T0600Z.080404T2000Z.NO/ 1119 AM EDT WED APR 02 2008 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM WEDNESDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.0 FEET AROUND 2 AM THURSDAY APRIL 3 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY APRIL 4. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$
000 WGUS83 KIWX 031430 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EDT THU APR 03 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-031500- /O.CAN.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/ /MONO1.1.ER.080401T1224Z.080402T1100Z.080403T0756Z.NO/ 1030 AM EDT THU APR 03 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 7 AM THURSDAY THE STAGE WAS 11.9 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 11.8 FEET AROUND 2 PM THURSDAY APRIL 3. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:30 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 2, 6:30 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 630 AM EDT WED APR 2 2008 .AVIATION... VFR CONDITIONS THROUGH THIS PACKAGE AS HIGH PRESSURE DRIFTS SLOWLY OVERHEAD. CALM WINDS WILL BECOME EAST TO SOUTHEAST AT 5 TO 10 KNOTS. MAY BRIEFLY SEE SOME PATCHY GROUND FOG THIS MORNING BUT TOO ISOLATED AND BRIEF TO INCLUDE IN TAF UNLESS IT DEVELOPS PRIOR TO ISSUANCE. && .SHORT TERM... TODAY AND TONIGHT. TRANQUIL WEATHER IN STORE FOR THE SHORT TERM PERIOD AS HIGH PRESSURE WORKS ACROSS THE FORECAST AREA TODAY. RIDGE AXIS WILL SHIFT EAST LATE THIS AFTERNOON AND TONIGHT...ALLOWING FOR START OF RETURN FLOW OF WARMER AIR. 850 MB TEMPS WILL CLIMB FROM -4 TO -6 C TO 0 TO +2 C BY THE END OF THE PERIOD. WITH A GOOD DEAL OF SUNSHINE AS LITTLE MORE THAN HIGH CLOUDS TO DIM THE SUN. TEMPS SHOULD REBOUND NICELY WITH HIGHS REACHING INTO THE UPPER 40S TO LOWER 50S. HIGH CLOUDS WILL START TO FILL IN MORE TONIGHT AS UPPER LEVEL MSTR INCREASES IN ADVANCE OF NEXT SYSTEM. && .LONG TERM... THURSDAY THROUGH TUESDAY... LONG TERM FOCUS CONTINUES ON UPPER LOW OVER THAT WILL DROP SOUTH OUT OF NUNAVUT PROVINCE AND THE INTERACTION BETWEEN SHORT WAVE ENERGY IN THE NORTHERN STREAM PHASING WITH POTENT LOOKING SHORT WAVE CURRENTLY IN EASTERN PACIFIC. THE OVERALL AGREEMENT IN PATTERN CONTINUES AMONG MODELS WITH USUAL DIFFERENCES IN DETAILS ON THE SMALLER SCALES. STRENGTH OF SYSTEM AND SURFACE LOW TRACK REMAIN DIFFERENT AND WILL HAVE IMPACTS ON WHERE HEAVIEST PRECIPITATION OCCURS. MEDIUM RANGE MODELS SEEM TO HAVE A GOOD HANDLE ON SYSTEM NEAR 130W 30N THOUGH STRENGTH MAY BE UNDERDONE A BIT. THIS ENERGY PROGRESSES EASTWARD AND BEGINS TO PHASE WITH SHORT WAVE DROPPING SOUTHEAST OUT OF CANADA LATE WEDNESDAY AND THURSDAY. CYCLOGENESIS WILL BEGIN IN THE PLAINS AND THIS IS WHERE MODELS DIVERGE. GFS IS STRONGEST AND FARTHEST NORTH WITH SURFACE LOW TRACK WHILE LATEST 00Z ECMWF IS FARTHEST SOUTH. NAM WRF AND SREF SOLUTIONS SOMEWHERE IN THE MIDDLE AND PREFERRED AT THIS TIME. GIVEN CURRENT STRENGTH OF SYSTEMS BASED ON SATELLITE AND LA NINA PATTERN THIS WINTER...PREFER A DEEPER AND WETTER SOLUTION TO SYSTEM. QUESTION WILL BE HOW FAR NORTH IT TRACKS AND WHERE BEST MOISTURE ADVECTION WILL OCCUR. THESE SOLUTIONS STILL FAVOR LIKELY POPS OVER AT LEAST SOUTH HALF OF FORECAST AREA THURSDAY NIGHT. WILL CONTINUE OVER ENTIRE AREA THOUGH GIVEN UNCERTAINTY IN ACTUAL TRACK. COULD SEE PCPN MOVE INTO SOUTHERN AREAS THURSDAY AFTERNOON BUT LOW LEVELS INITIALLY DRY WITH RETREATING HIGH SO PREFER TO KEEP MODEST CHANCE POPS FOR NOW. THIS SYSTEM WILL CERTAINLY HAVE THE POTENTIAL FOR SIGNIFICANT RAINFALL AGAIN. GIVEN HIGHER UNCERTAINTY ON TRACK AND HEAVY PCPN PLACEMENT...WILL NOT ISSUE AN ESF AT THIS TIME. LINGERING POPS INTO FRIDAY ALSO LOOK GOOD GIVEN WRAP AROUND PCPN CHANCES. ADJUSTED TEMPS A BIT WITH LATEST GUIDANCE TRENDS. THURSDAY WILL HAVE POTENTIAL TO BE WARM GIVEN WARM AIR ADVECTION BUT THIS LIKELY OFFSET BY LOW LEVEL INVERSION AND INCREASING MID AND HIGH CLOUDS. INCREASING NORTHEAST FLOW THURSDAY NIGHT SHOULD KEEP NORTHERN AREAS COOL WHILE SOUTHERN AREAS MAY WARM UP IF WARM SECTOR CAN SURGE NORTH. PLAYED IT CONSERVATIVE ON BOTH SIDES AT THIS TIME WITH BAROCLINIC ZONE SURGING NORTH OVERNIGHT BUT OFFSET BY LOW LEVEL NORTHEAST FLOW. COOLED TEMPS ON FRIDAY JUST A BIT GIVEN BACK SIDE COLD AIR ADVECTION AND LINGERING CLOUDS. REALLY NO OTHER CHANGES TO LONG TERM GRIDS BEYOND THURSDAY. STILL SOME UNCERTAINTY WITH WEAK SHORT WAVES. POTENT SYSTEM POSSIBLE BY SUNDAY NIGHT INTO MONDAY BUT CURRENT FORECAST HAS THIS HANDLED WITH LOW CHANCE POPS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...LASHLEY
Hazardous weather outlook, Apr 2, 4:49 AM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 AM EDT WED APR 2 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 449 AM EDT WED APR 2 2008 /349 AM CDT WED APR 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR MORE RAIN THURSDAY INTO FRIDAY...POSSIBLY HEAVY AGAIN AS YET ANOTHER STRONG STORM SYSTEM MOVES THROUGH THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 AM EDT WED APR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT MAY ONCE AGAIN DEVELOP LATE THURSDAY INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.